# SDR 95UAL900094

- Difficulty date: August 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N157UA
- Make and model: Boeing 747123
- Aircraft serial: 20106
- Engine: Pwa JT9D7A
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Flow Divider
- Part number: 976000
- Condition: Malfunctioned
- Location: Apu
- Part time: 26,139 hours
- Component: Allied Signa, 36038791
- Stage of operation: IN
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

A/C HAD APU TAILPIPE FIRE WHILE AT GATE.  REPLACED APU.  FLOW DIVIDER (P/N 976000) IN FUEL CONTROL FOUND TO BE STICKING AND THE BLEED DOWN VALVE (P/N 36037) WAS FAILING TO DUMP EXCESS FUEL.
